MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MCREYNOLDS IMPACTOR ADAPTER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MCREYNOLDS IMPACTOR ADAPTER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6260-4-090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
When used in conjunction with a slide hammer to remove the implant (femoral components and stems), the tip's threads of [6266-0-120] snapped off while still embedded in the implant [64951201].The broken fragment remained stuck inside the implant [64951201] and was removed along with the implant.Implant removal was reported in pi.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a gmrs adaptor was reported.The event was confirmed via evaluation of the returned device.Method & results: -product evaluation and results: visual inspection: visual inspection indicated the device is fractured near the threads.Material analysis: mechanical damage was observed at the threaded section of the adapter, near the fracture surface, damaged is consistent with in-service use and overload.No manufacturing or material related defects were observed on the device surfaces examined.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been other similar events for the lot referenced.Conclusions: it was reported that the gmrs adaptor broke during surgery.The reported device was returned for investigation.Visual inspection indicated the device is fractured near the threads.Mechanical damage was observed at the threaded section of the adapter, near the fracture surface, damaged is consistent with in-service use and overload.No manufacturing or material related defects were observed on the device surfaces examined.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
When used in conjunction with a slide hammer to remove the implant (femoral components and stems), the tip's threads of [(b)(6)] snapped off while still embedded in the implant [(b)(6)].The broken fragment remained stuck inside the implant [(b)(6)] and was removed along with the implant.Implant removal was reported in pi.Update: the returned product differed from the reported product, and upon verification, it was determined that the sales representative had reported the incorrect model number.

Brand Name
MCREYNOLDS IMPACTOR ADAPTER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23486956
Report Number0002249697-2025-01310
Device Sequence Number21464353
Product Code LPH
UDI-Device Identifier07613327217896
UDI-Public07613327217896
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Catalogue Number6260-4-090
Device Lot NumberTACJC01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale